# SDR UALA2012050302613

- Difficulty date: May 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 48,386 hours, 19,113 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 20,475 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAD AN OVERSPEED FAULT.  MAINTENANCE INTERROGATED CFDS LAST LEG AND LAST LEG ECAM REPORTS SHOW 7 3-22-52, FADEC 1A AND 1B CELLS 07 AND 08 HAVE MULTIPLE HITS OF FAULT CODE, OSFFMU, ALSO ACCOMPLISHED ENG 1 FADEC BOTH CHANNELS GROUND SCAN AND SELF TEST PASSED.  02MAY12.   REPLACED FMU PER AMM73-22-52, OPERATION CHECK NORMAL
